# SDR ASAA0280172

- Difficulty date: May 10, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, DISCOVERED EMERGENCY TRACK LIGHTS AT ROW 21-23 WERE INOPERATIVE.  RECONNECTED LIGHTS.  LIGHTS THEN OPERATED PROPERLY.  (M)
